# SDR AALA980714

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881AA
- Make and model: Boeing 727223
- Aircraft serial: 21520
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHTING IN AFT COACH INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LGHT STRIP IN AFT COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
